MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT SYSTEM
Model Number EX061003CS
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that during a stent placement procedure, the distal radiopaque markers were allegedly not visible under fluoroscopy.Therefore, another device was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: the lot records have been reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.The review showed that no remarkable incidents occurred during the manufacturing process.No relevant manufacturing process changes were implemented that could have led to the event reported.Based on the lot history records, stents with correct dimension were used during the assembly of this lot.Investigation summary: based on the delivery system returned for evaluation, no device deficiency could be confirmed.The device was found to be unused and intact, the tip of the delivery system was found undamaged.As no x-rays were provided, the insufficient visibility reported could not be verified.Based on the delivery system returned and the information provided, the reported issue could not be reproduced and the investigation is closed with inconclusive result.A definite root cause could not be determined.Labeling review: in reviewing the current labeling it was found that the design of the lifestent xl delivery system is sufficiently described.It states that the stent delivery sheath has a radiopaque zone at its distal end and a second radiopaque zone proximal to the stent.The stent implant of a lifestent xl has no radiopaque markers.The description of the delivery system and the stent is illustrated in the ifu.
 
Event or Problem Description

Brand Name
LIFESTENT VASCULAR STENT SYSTEM
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key8345435
Report Number9681442-2019-00021
Device Sequence Number2035445
Product Code NIP
UDI-Device Identifier04049519001272
UDI-Public(01)04049519001272
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2019
Device Model NumberEX061003CS
Device Catalogue NumberEX061003CS
Device Lot NumberANBV0537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2019
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1